Uniform convergence of the Fourier–Jacobi series on the orthogonality segment
Matematičeskie zametki, Tome 46 (1989) no. 6, pp. 18-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_6_a2,
author = {A. M. Belen'kii},
title = {Uniform convergence of the {Fourier{\textendash}Jacobi} series on the orthogonality segment},
journal = {Matemati\v{c}eskie zametki},
pages = {18--25},
year = {1989},
volume = {46},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_6_a2/}
}
A. M. Belen'kii. Uniform convergence of the Fourier–Jacobi series on the orthogonality segment. Matematičeskie zametki, Tome 46 (1989) no. 6, pp. 18-25. http://geodesic.mathdoc.fr/item/MZM_1989_46_6_a2/